# SDR UALA2012121207192

- Difficulty date: December 11, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 48,355 hours, 19,316 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ECAM, RTFL.  RIGHT AFTER TAKEOFF RECEIVED AFT CARGO DOOR INDICATION INOP.  VERIFIED DOOR CLOSED AND SECURELY LOCKED REF MEL 5270D.
